# SDR SWAA2024030652006

- Difficulty date: February 13, 2024
- Submitted: March 6, 2024
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29830
- Aircraft time: 71,401 hours, 42,657 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Nr 7 Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING SPOILER NO.7 LOWER SURFACE HAS A CRACK 1' FROM T/E AND 37.5' FROM I/B EDGE.<[01] FINAL STATEMENT: REMOVED AND REPLACED #7 SPOILER REF AMM 27-62-12-000-801 AND AMM 27-62-12-400-801;[02] VERIFIED FINAL STATEMENT: REMOVED AND REPLACED #7 SPOILER REF AMM 27-62-12-000-801 AND AMM 27-62-12-400-801
